# SDR ASAA0955159

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,096 hours, 2,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8725
- Condition: Failed
- Location: Cabin Temp
- Part time: 10,096 hours, 2,957 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START "AFT CAB ZONE TEMP" LIGHT ACTIVATED WHEN RECALL PUSHED THEN EXTINGUISHED "MASTER CAUTION PUSH TO RESET" PUSHED RAN QRH 2.11.  CONFIRMED BY BITE TEST THAT AFT ZONE TRIM VALVE FAILED.  REMOVED AND REPLACED AFT CABIN ZONE TRIM AIR MODULATING VALVE, OPS CHECK NORMAL IAW 21 61 21 000 801.  SEAMC NOTIFIED ROTABLE COMPONENT (VALVE) VERIFIED BY SEAMC, PER SEAMC GROUND VERIFICATION SUCCESSFUL.
